# SDR IPXA2025062512268

- Difficulty date: June 8, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 23,628 hours, 16,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453N182016
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, STA 560 ANGLE HAS A CRACK AT PANEL 122AZ SUPPORT STRUCTURE. INSTALLED NEW PART AT THE FWD CARGO COMP STA 560 ANGLE. I.A.W SRM 51-40-02-0G.
